# SDR ZZDA5224597

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Cabin R2
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

FLT 680 - DURING TAXI OUT, FLIGHT ATTENDANT IN THE AFT CABIN REPORTED THE R2 DOOR HAD A GAP AT THE BOTTOM AND THEY COULD SEE LIGHT.  THE CREW ADVISED THE DOOR LIGHT WAS OUT IN THE COCKPIT.  RETURNED TO THE GATE.  MAINTENANCE CHECKED OUT THE DOOR AND FOUND IT TO BE NORMAL.  THEY ALSO NOTED THE DOOR WAS NOT CLOSED PROPERLY.  (X)
